# SDR CA970311053

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Condition: Broken
- Location: Cockpit Dg
- Stage of operation: CR
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

(CAN) ADJUSTMENT KNOB DOES NOT FUNCTION.
